Discussions By Condition: I cannot get a diagnosis.

Epilepsy and Swelling of Nerves

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • November 27, 2006
  • 06:36 PM

Mine's is a strange case!

I had an attack of facial paralysis at the age of 13. I had undergone many treatment and taken strong drugs to get a cure though the effect is still visible. Later at the age of 18 I got a stroke of migraine an after two years of severe pain during which I had continous pain throughout the day on either side of my head. I recovered from migraine but now I am suffering from epilepsy from last 3 years and I continously feel that my head nerves are swollen and that can be felt. I am not able to bear the pain of my swollen nerves and its affecting my performance and private life. I have been forced to quit my studies as epileptic attacks have affected my memory power.

If anyone has solutions to my problems, please help. My email-id is saurabh_b_shah@yahoo.com.

Reply Flag this Discussion

1 Replies:

  • Have you been to an opthomologist. (MD for the eyes), to check your eyes for papilledema.Have you had a spinal tap that measured your opening pressure? I suffered form cranial nerve palsy for years, with horribel headaches. The pain and swelling of the nerves was causd by intercranial pressure. (excessive fluid on the Brain and spine.) I had an LP shunt and have been free of nerve swelling and pain for a long time. If you indeed have pailledema. Please get in to see an nueroopthomologist for treatment.
    Anonymous 42,789 Replies
    • November 28, 2006
    • 01:40 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?